Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 92, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 23, 2005, 5:59 PM CDT for Norman County, Polk County, Minnesota; Traill County, North Dakota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2005, 5:59 PM CDT (22:59 UTC)
- Expired
- Jun 23, 2005, 6:51 PM CDT
- In force
- 52 min
- Issued by
- NWS Grand Forks, ND
- Area
- Counties, with a storm outline in the text
Counties Norman County, MN, Polk County, MN, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 51 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 2:25 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 11.0 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2973 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 400 m²/s²
- 0-3 km storm-relative helicity
- 384 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFGF 232300 SVRFGF MNC107-119-NDC097-240000- /O.NEW.KFGF.SV.W.0092.050623T2259Z-050624T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 559 PM CDT THU JUN 23 2005 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN NORMAN COUNTY IN NORTHWEST MINNESOTA SOUTH CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA EAST CENTRAL TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA * UNTIL 700 PM CDT. * AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES WEST OF HALSTAD TO 4 MILES WEST OF DUGDALE...MOVING TO THE EAST AT 30 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... MELVIN AND BELTRAMI AT 605 PM LOCKHART AT 610 PM HADLER AND FERTILE AT 615 PM ADA AT 620 PM REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. LAT...LON 4732 9710 4774 9653 4749 9610 4722 9650 $$ DK/JDS
3 follow-up statements
000 WWUS53 KFGF 232310 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 610 PM CDT THU JUN 23 2005 NDC097-232320- /O.CAN.KFGF.SV.W.0092.000000T0000Z-050624T0000Z/ TRAILL ND- 610 PM CDT THU JUN 23 2005 ...THE SEVERE THUNDERSTORM WARNING FOR TRAILL COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. LAT...LON 4720 9679 4774 9661 4749 9610 4721 9627 $$ MNC107-119-240000- /O.CON.KFGF.SV.W.0092.000000T0000Z-050624T0000Z/ NORMAN MN-POLK MN- 610 PM CDT THU JUN 23 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM CDT FOR SOUTH CENTRAL POLK AND NORMAN COUNTIES... AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR HALSTAD TO DUGDALE...MOVING TO THE EAST AT 30 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... LOCKHART BY 620 PM CDT... ADA...HADLER AND FERTILE BY 630 PM CDT... FLAMING BY 640 PM CDT... RINDAL BY 645 PM CDT... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. LAT...LON 4720 9679 4774 9661 4749 9610 4721 9627 $$ DK/JDS
000 WWUS53 KFGF 232320 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 620 PM CDT THU JUN 23 2005 MNC107-119-240000- /O.CON.KFGF.SV.W.0092.000000T0000Z-050624T0000Z/ NORMAN MN-POLK MN- 620 PM CDT THU JUN 23 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM CDT FOR SOUTH CENTRAL POLK AND NORMAN COUNTIES... AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES EAST OF HALSTAD TO NEAR MENTOR...MOVING TO THE EAST AT 30 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... HADLER AND FERTILE BY 630 PM CDT... ADA BY 635 PM CDT... FLAMING BY 640 PM CDT... RINDAL BY 650 PM CDT... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. LAT...LON 4720 9679 4774 9661 4749 9610 4721 9627 $$ DK/JDS
000 WWUS53 KFGF 232351 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 651 PM CDT THU JUN 23 2005 MNC107-119-240001- /O.CAN.KFGF.SV.W.0092.000000T0000Z-050624T0000Z/ NORMAN MN-POLK MN- 651 PM CDT THU JUN 23 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL POLK AND NORMAN COUNTIES IS CANCELLED... AT 651 PM CDT...SEVERE THUNDERSTORMS HAVE MOVED OUT OF NORMAN AND SOUTH CENTRAL POLK COUNTIES. SO THE WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR NORTH CENTRAL MINNESOTA. LAT...LON 4720 9679 4774 9661 4749 9610 4721 9627 $$ DK/JS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:25 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 23, 2:25 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
225 PM CDT THU JUN 23 2005
.SHORT TERM (TONITE THRU SUN)...COLD FRONT IN EAST CENTRAL ND FROM
KDVL TO KJMS SET TO MOVE SWIFTLY ACROSS ERN ND THIS AFTERNOON. VERY
WARM TEMPS ALOFT ARE INHIBITING CONVECTION FOR NOW...BUT AS THE
FRONT APPROACHES THE VALLEY AND A SHORTWAVE ACROSS ERN MT CATCHES
UP...STORMS WILL FIRE. AS THE CAP BREAKS...CAPES OF 3-4K J/KG
ALONG WITH LIS OF -6 TO -10C SHOULD PROMOTE RAPID SEVERE STORM
DEVELOPMENT. THE MAIN THREATS CONTINUE TO BE DAMAGING WINDS AND
LARGE HAIL. WITH FREEZING LEVELS ABOVE 15KFT...HAIL WILL BE TOUGH TO
GENERATE...BUT IF IT FALLS...IT WILL BE VERY LARGE. A TORNADO OR TWO
CANNOT BE RULED OUT WITH AN INITIAL SUPERCELL STRUCTURE.
THE FRONT SHOULD BE THROUGH WEST CENTRAL MN BY 10 PM WITH THE SEVERE
THREAT GONE WITH IT. HIGH PRESSURE NOSES IN FROM ALBERTA WITH H85
TEMPS PLUMMETING TO +10C (AFTER +28C ON THURSDAY). THIS WILL SPELL
MUCH COOLER TEMPS WITH HIGHS IN THE MID TO UPPER 70S AND LOWS IN THE
50S. WINDS WILL BE A BIT STIFF FROM THE NORTHWEST ON FRIDAY...BUT SHOULD
DIMINISH BY LATE IN THE DAY AS THE HIGH SETTLES IN.
THE HIGH BEGINS TO SHIFT EAST ON SAT WITH WINDS SWITCHING AROUND TO
THE SOUTHEAST. WARMER AIR AND HIGHER HUMIDITIES GET DRAWN NORTH IN
ADVANCE OF THE NEXT LOW PRESSURE SYSTEM GETTING ORGANIZED IN THE
ROCKIES. STORMS SHOULD FIRE IN THE WESTERN DAKOTAS AND MOVE EAST SAT
NITE. YET ANOTHER LOW PRESSURE SYSTEM ORGANIZES IN VIRTUALLY THE
SAME LOCATION ON SUNDAY...SETTING THE STAGE FOR STORMS TO TAKE A
SIMILAR PATH ACROSS OUR NECK OF THE WOODS.
.LONG TERM (MON THRU THURS)...AGAIN...NOT MUCH CHANGE TO THE
FORECAST THROUGH THE EXTENDED. GFS AND DGEX ARE STILL IN OVERALL
AGREEMENT WITH MOVEMENT OF A SHORTWAVE ACROSS THE NORTHERN PLAINS
SUNDAY EVENING INTO MONDAY. GFS MOVES SHORTWAVE MORE WEST OF THE
REGION AND KEEPS PRECIPITATION LONGER THAN DGEX. BOTH MODELS HAVE
BEEN FAIRLY CONSISTENT BETWEEN RUNS WITH THIS FEATURE AND THEREFORE
POPS WERE INCREASED FROM SUNDAY FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON. 500 MB RIDGE OVER CENTRAL PLAINS FLATTENS WITH THE UPPER
LOW OVER CENTRAL MANITOBA KEEPING THE POTENTIAL FOR THUNDERSTORMS
THROUGH THE MIDDLE OF NEXT WEEK.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...TORNADO WATCH #513 UNTIL 10 PM NORTH OF I-94.
MN...TORNADO WATCH #513 UNTIL 10 PM NORTH OF HWY 10.
RIVER FLOOD WARNING AT OSLO.
&&
JCA/JDSHazardous weather outlook, Jun 23, 6:42 AM CDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 642 AM CDT THU JUN 23 2005 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-241138- BARNES ND-BENSON ND-CASS ND-CAVALIER ND-CLAY MN-EAST BECKER MN- EAST MARSHALL MN-EAST OTTER TAIL MN-EAST POLK MN- EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS ND-GRANT MN-GRIGGS ND- HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-MAHNOMEN MN-NELSON ND- NORMAN MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PEMBINA ND- PENNINGTON MN-RAMSEY ND-RANSOM ND-RED LAKE MN-RICHLAND ND-ROSEAU MN- SARGENT ND-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-STEELE ND-TOWNER ND- TRAILL ND-WADENA MN-WEST BECKER MN-WEST MARSHALL MN- WEST OTTER TAIL MN-WEST POLK MN-WESTERN WALSH COUNTY ND-WILKIN MN- INCLUDING THE CITIES OF...BEMIDJI...DETROIT LAKES...DEVILS LAKE... FARGO...FERGUS FALLS...GRAFTON...GRAND FORKS...LANGDON...ROSEAU... THIEF RIVER FALLS...VALLEY CITY AND WAHPETON 642 AM CDT THU JUN 23 2005 ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS PORTIONS OF EASTERN NORTH DAKOTA AND WEST CENTRAL AND NORTHWEST MINNESOTA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT. STRONG TO EXTREME INSTABILITY POOLING AHEAD OF EASTWARD ADVANCING COLD FRONT WILL INCREASE THE POTENTIAL FOR SEVERE THUNDERSTORM DEVELOPMENT ACROSS THE REGION THIS AFTERNOON AND EVENING. A STRONG MID-LEVEL CAP IN PLACE OVER THE REGION MIGHT INHIBIT CONVECTIVE DEVELOPMENT ESPECIALLY ACROSS THE SOUTH IF IT IS SLOW TO ERODE. THE MAIN THREAT FROM THE STORMS WILL BE DAMAGING WINDS...LARGE HAIL AND POSSIBLY A COUPLED ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. BERG
In the hours before
Local storm report, Jun 23, 4:55 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
455 PM CDT THU JUN 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 6 E FINLEY 47.51N 97.71W
06/23/2005 1.00 INCH STEELE ND AMATEUR RADIO
&&
WBARRETTLocal storm report, Jun 23, 5:13 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
513 PM CDT THU JUN 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL THOMPSON 47.78N 97.11W
06/23/2005 0.75 INCH GRAND FORKS ND LAW ENFORCEMENT
&&
WBARRETTSpecial weather statement, Jun 23, 5:15 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND 515 PM CDT THU JUN 23 2005 NDZ006>007-014>015-024-026-028-232315- BENSON ND-CAVALIER ND-EDDY ND-GRIGGS ND-NELSON ND-RAMSEY ND- TOWNER ND- ...THE NATIONAL WEATHER SERVICE HAS CLEARED A PORTION OF TORNADO WATCH 513. AREAS CLEARED FROM THE TORNADO WATCH INCLUDE... IN NORTHEAST NORTH DAKOTA THIS WATCH INCLUDES 6 COUNTIES BENSON CAVALIER EDDY NELSON RAMSEY TOWNER IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 1 COUNTY GRIGGS INCLUDING THE CITIES OF DEVILS LAKE AND LANGDON. MNZ001>009-013>017-022>024-027>028-NDZ008-016-027-029>030- 038>039-054-240300- WEST BECKER MN-EAST BECKER MN-NORTH BELTRAMI MN- SOUTH BELTRAMI MN-CLAY MN-NORTH CLEARWATER MN- SOUTH CLEARWATER MN-HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN- MAHNOMEN MN-EAST MARSHALL MN-WEST MARSHALL MN-NORMAN MN- PENNINGTON MN-EAST POLK MN-WEST POLK MN-RED LAKE MN-ROSEAU MN- BARNES ND-CASS ND-GRAND FORKS ND-PEMBINA ND-STEELE ND-TRAILL ND- EASTERN WALSH COUNTY ND-WESTERN WALSH COUNTY ND- ...TORNADO WATCH 513 REMAINS VALID UNTIL 1000 PM CDT THURSDAY EVENING FOR THE FOLLOWING AREAS... IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES BELTRAMI HUBBARD LAKE OF THE WOODS IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 11 COUNTIES BECKER CLAY CLEARWATER KITTSON MAHNOMEN MARSHALL NORMAN PENNINGTON POLK RED LAKE ROSEAU IN NORTHEAST NORTH DAKOTA THIS WATCH INCLUDES 3 COUNTIES GRAND FORKS PEMBINA WALSH IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 4 COUNTIES BARNES CASS STEELE TRAILL INCLUDING THE CITIES OF BEMIDJI...DETROIT LAKES...FARGO...GRAFTON... GRAND FORKS...ROSEAU...THIEF RIVER FALLS AND VALLEY CITY.
Local storm report, Jun 23, 5:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
539 PM CDT THU JUN 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG FOX 48.84N 95.90W
06/23/2005 ROSEAU MN LAW ENFORCEMENT
ROOF BLOWN OFF HOUSE
&&
WBARRETTLocal storm report, Jun 23, 5:48 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
548 PM CDT THU JUN 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG THOMPSON 47.78N 97.11W
06/23/2005 GRAND FORKS ND AMATEUR RADIO
DOWNED TREE 1 FT DIAMETER
&&
WBARRETTLocal storm report, Jun 23, 5:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
558 PM CDT THU JUN 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND DMG 2 N CROOKSTON 47.80N 96.61W
06/23/2005 POLK MN AIRPLANE PILOT
BUILDING BLOWN DOWN NEAR AIRPORT
0532 PM TSTM WND DMG 2 N CROOKSTON 47.80N 96.61W
06/23/2005 POLK MN AMATEUR RADIO
BUILDING DESTROYED NEAR CROOKSTON AIRPORT
&&
WBARRETTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:52 PM CDT | Severe Thunderstorm Warning | FGF | Kittson | 53 min |
| Jun 23, 4:02 PM CDT | Tornado Warning | FGF | Kittson | 59 min |
| Jun 23, 4:21 PM CDT | Tornado Warning | FGF | Marshall | 54 min |
| Jun 23, 4:33 PM CDT | Flash Flood Warning | FGF | Kittson | 5 hr |
| Jun 23, 4:50 PM CDT | Tornado Warning | FGF | Lake of the Woods | 55 min |
| Jun 23, 5:00 PM CDT | Tornado Warning | FGF | Polk | 60 min |
| Jun 23, 5:25 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 53 min |
| Jun 23, 5:35 PM CDT | Severe Thunderstorm Warning | FGF | Pennington, Red Lake | 55 min |
| Jun 23, 5:39 PM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods, Roseau | 66 min |
| Jun 23, 5:57 PM CDT | Tornado Warning | FGF | Pennington, Red Lake | 52 min |
| Jun 23, 6:22 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 53 min |
| Jun 23, 6:23 PM CDT | Tornado Warning | FGF | Clearwater, Polk | 67 min |
| Jun 23, 6:32 PM CDT | Tornado Warning | FGF | Lake of the Woods | 36 min |
| Jun 23, 6:48 PM CDT | Tornado Warning | FGF | Beltrami | 42 min |
| Jun 23, 6:54 PM CDT | Tornado Warning | FGF | Becker, Clay | 66 min |
| Jun 23, 2:02 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 58 min |
| Jun 23, 2:10 PM CDT | Tornado Warning | FGF | Benson, Eddy | 50 min |
| Jun 23, 2:37 PM CDT | Tornado Warning | FGF | Ramsey | 53 min |
| Jun 23, 2:58 PM CDT | Tornado Warning | FGF | Cavalier, Pembina, Walsh | 62 min |
| Jun 23, 3:00 PM CDT | Tornado Warning | FGF | Benson, Eddy, Nelson | 60 min |
| Jun 23, 3:02 PM CDT | Severe Thunderstorm Warning | FGF | Towner | 43 min |
| Jun 23, 3:10 PM CDT | Tornado Warning | FGF | Towner | 41 min |
| Jun 23, 3:13 PM CDT | Tornado Warning | FGF | Cavalier, Ramsey | 62 min |
| Jun 23, 3:49 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Steele | 56 min |
| Jun 23, 3:57 PM CDT | Severe Thunderstorm Warning | FGF | Nelson | 48 min |
| Jun 23, 4:00 PM CDT | Tornado Warning | FGF | Cavalier, Pembina, Walsh | 60 min |
| Jun 23, 4:09 PM CDT | Tornado Warning | FGF | Griggs, Steele | 66 min |
| Jun 23, 4:55 PM CDT | Tornado Warning | FGF | Cass, Traill | 65 min |
| Jun 23, 5:15 PM CDT | Tornado Warning | FGF | Steele | 11 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Severe Thunderstorm Warnings in North Dakota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.